Salmon Arm man averts tragedy

Overdose

On September 2, 2021 at 4:20 PM a patrolling RCMP officer's day changed unexpectedly as he was flagged down by a male who was on the side of the road.

The man on the side of the road immediately told him that another male was overdosing on street drugs.

The officer immediately attended to the overdosing male and administered Naloxone.  The overdosing male had no breathing and no pulse as the offcier called for an ambulance and started CPR. As he did this another officer attended and another dose of Naloxone was administered.

In that time third officer attended with an Automatic Defibrillator.

As chest compressions continued by two of the officers until the ambulance attended the male eventually regained consciousness. He actually walked to the ambulance to get care at the local hospital.

The quick actions of man at the roadside, the intervening officers and subsequent care by ambulance successfully averted tragedy. At last report he male appeared to be on the road to a full recovery.

Please note:

Do not to use drugs alone, it can save your life.

Always have Naloxone availible and know how to use it.

There are drugs out there that Naloxone has no effect on so know what you are consuming.